Electron. J. Diff. Equ., Vol. 2013 (2013), No. 72, pp. 1-11.

An approach for constructing coefficients of degenerate elliptic complex equations

Guo Chun Wen

This article deals with the inverse problem for degenerate elliptic systems of first order equations with Riemann-Hilbert type map in simply connected domains. Firstly the formulation and the complex form of the problem for the first-order elliptic systems with the degenerate rank 0 are given, and then the coefficients of the systems are constructed by a new complex analytic method. Here we verify and apply the Holder continuity of a singular integral operator.

Submitted November 30, 2012. Published March 17, 2013.
Math Subject Classifications: 35J55, 35R30, 47G10.
Key Words: Degenerate elliptic complex equations; coefficients of equations; method of integral equations; Holder continuity of a singular integral.

Show me the PDF file (238 KB), TEX file, and other files for this article.

Guo Chun Wen
LMAM, School of Mathematical Sciences
Peking University
Beijing 100871, China
email: Wengc@math.pku.edu.cn

Return to the EJDE web page